Ohio, 2015

Damaging Winds in Ohio, July 7, 2015

July 7, 2015 · NWS ILN · 2 events in 1 county or zone

An upper level disturbance produced isolated severe thunderstorms along the Ohio River.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

An upper level disturbance produced isolated severe thunderstorms along the Ohio River.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 7, 3:47 PM EST, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 7, 3:47 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT TUE JUL 7 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE REGION TONIGHT. IT
WILL LAY OUT A BOUNDARY ALONG THE OHIO RIVER WEDNESDAY WHICH WILL
THEN LIFT NORTHWARD. A STRONG LOW PRESSURE SYSTEM WILL TRACK
TOWARDS THIS BOUNDARY EARLY THURSDAY MORNING...FOLLOWED BY A COLD
FRONT THAT WILL SET UP A SIMILAR REPEATING PROCESS FOR THE LATTER
PART OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FLASH FLOOD WATCH FOR TONIGHT INTO EARLY WEDNESDAY WAS ISSUED WITH
AN OVER-ABUNDANCE OF CAUTION. ISOLATED THUNDERSTORMS IN THE WARM
SECTOR TO THE EAST LOOK TO BE EXITING CENTRAL OHIO AND CWA IN THE
NEXT FEW HOURS. WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS ARE
FOUND ALONG AND AHEAD OF THE FRONT AND WILL OCCUR IN AN AREA OF
VERY HIGH PWAT >2" WHICH NATURALLY RESULT IN A HIGHER THAN AVERAGE
POTENTIAL FOR VERY HEAVY RAINFALL. THE HEAVY RAIN THREAT WILL ALSO
BE A PROLONGED HEAVY RAIN THREAT AND THAT WAS THE KICKER FOR
ISSUING A WATCH THIS AFTERNOON.

MODELS ARE DISCONGRUENT WITH QPF FIELDS BUT ALL SHOW A HIGH
PROBABILITY OF HEAVY RAIN OVER NRN KY AND SOUTH CENTRAL OHIO. NAM
APPEARS TO BE ON TRACK AND RESOLVES THE SURFACE LOW NICELY WITH
WHERE IT IS OBSERVED JUST BY THE PURE SPIN IN THE REFLECTIVITY LOOP.
GIVEN THAT THE NAM MAY HAVE AN EDGE ON THE FORECAST...HEDGED A
COUPLE OF COUNTIES NORTHWEST OF THE LARGER THREAT AND INCLUDED
SOUTHEAST INDIANA AND A TIER OF COUNTIES IN OHIO TO THE WATCH. NAM
IS ALSO SHOWING A MINIMAL QPF FIELD WHERE OTHER MODELS SHOW THE
BEST THREAT FOR HEAVY RAIN...LEADING TO A HIGHER LEVEL OF
UNCERTAINTY IN THE WATCH AREA.

LOWS TONIGHT WILL BE IN THE LOW 60S TO THE NORTHWEST BEHIND THE
FRONT...LOW 70S IN KY AHEAD OF THE FRONT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
FRONT WILL LAY OUT IN THE VICINITY OF THE OHIO RIVER EARLY
WEDNESDAY AND THE THREAT FOR CONTINUED MODERATE TO HEAVY RAIN
CONTINUES OVER KY FOR THE LATTER PART OF THE WATCH THAT IS STILL
IN EFFECT FOR THE MORNING HOURS.

THE FRONT LIFTS NORTHWARD DURING THE DAY AND A STRONG SURFACE LOW
PRESSURE CIRCULATION NOSES TOWARDS NORTHERN OHIO OVERNIGHT
WEDNESDAY. HIGHS WEDNESDAY IN THE POST-FRONTAL ATMOSPHERE WILL
RANGE FROM AROUND 70 IN THE NORTH TO AROUND 80 IN THE SOUTH.
OVERNIGHT LOWS WED NIGHT WILL BE IN THE MID 60S FOR MOST AREAS.

A LULL IN THE RAIN IS EXPECTED WED EVENING AND THE BETTER CHANCES
FOR RAIN OVERNIGHT WILL BE TO THE NORTHWEST WHERE THE CIRCULATION
IS EXPECTED TO ENTER.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
UNSETTLED WEATHER CONDITIONS ARE EXPECTED THROUGH MOST OF THE
EXTENDED FORECAST PERIOD. HEIGHTS WILL BEGIN RISING OVER THE
SOUTHEASTERN STATES ON THURSDAY MORNING...AND IN THE WESTERLY FLOW
JUST TO THE NORTH...A SHORTWAVE AND SURFACE LOW WILL LIKELY
COMBINE TO PRODUCE A SIGNIFICANT AMOUNT OF RAIN AND STORMS FOR THE
NORTHERN OHIO VALLEY. MODEL TRENDS HAVE BEEN A LITTLE FURTHER
NORTH TODAY WITH THIS CONVECTIVE COMPLEX...WITH ENOUGH CONFIDENCE
TO INCLUDE LIKELY POPS FOR THE NORTHERN HALF OF THE ILN FORECAST
AREA.

TO THE SOUTH OF THIS SURFACE LOW...AND TRAILING WELL TO THE WEST...A
FRONTAL BOUNDARY WILL SETTLE TO THE SOUTH OF THE ILN CWA ON THURSDAY
EVENING. AS RIDGING CONTINUES TO BUILD OVER THE SOUTHEASTERN
STATES...THIS BOUNDARY WILL PIVOT AND MOVE NORTH AS A WARM FRONT ON
FRIDAY AND INTO SATURDAY. WITH GENERALLY WEAK
FORCING...PRECIPITATION CHANCES WILL BE LARGELY DIURNAL...AND
GRADUALLY DECREASING FROM EACH DAY (THURSDAY INTO FRIDAY INTO
SATURDAY). HOWEVER...TEMPERATURES WILL INCREASE...AS WARM ADVECTION
IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. HIGHS NEAR 90 DEGREES
ARE EXPECTED IN THE SOUTHERN THIRD OF THE CWA ON SATURDAY.

BY SUNDAY...THE LARGE RIDGE / UPPER HIGH OVER THE SOUTHERN STATES
WILL BE RETROGRADING WESTWARD...PLACING THE OHIO VALLEY INTO A
PATTERN OF FALLING HEIGHTS AND UPPER FLOW THAT SHIFTS TO THE NW.
WITH RESPECT TO THE EVENTUAL EVOLUTION OF UPPER TROUGHING IN THE
GREAT LAKES REGION...MODEL SOLUTIONS BECOME QUITE DIVERGENT WITH
REGARDS TO THE DETAILS. HOWEVER...IT IS CLEAR THAT PRECIPITATION
CHANCES WILL EXIST THROUGH AT LEAST MONDAY AND TUESDAY...WITH
TEMPERATURES DECREASING SLIGHTLY FROM THE VALUES EXPERIENCED OVER
THE WEEKEND.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AMPLE MOISTURE WILL MAKE FOR MVFR CEILINGS OCCASIONALLY THROUGH
THE PERIOD...ESPECIALLY IN THE KDAY/KLUK/KCVG/KILN LOCATIONS
THROUGH 12Z. SHOWERS AND EMBEDDED THUNDERSTORMS AHEAD OF THE SLOW
MOVING COLD FRONT DO HAVE THE POTENTIAL FOR IFR CONDITIONS...BUT
EXACT TIMING/PLACEMENT OF THUNDERSTORMS DIFFICULT. GUSTY WINDS AS
HIGH AS 25KTS THROUGH THIS AFTERNOON.

THE FRONT WILL STALL SOUTH OF KDAY/KCMH/KLCK OVERNIGHT...SO WINDS
TO GO NRLY THESE LOCATIONS. WITH THE LIGHT WINDS AND LINGERING
MOISTURE BEHIND THE FRONT...ALSO EXPECTING MVFR AND POSSIBLY IFR
AT KCMH/KLCK/KDAY.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH WEDNESDAY
     AFTERNOON FOR OHZ063>065-071>074-077>082-088.
KY...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH WEDNESDAY
     AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH WEDNESDAY
     AFTERNOON FOR INZ075-080.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...HATZOS
AVIATION...JDR
Hazardous weather outlook, Jul 7, 2:46 PM EST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT TUE JUL 7 2015

INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-081100-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-
FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
346 PM EDT TUE JUL 7 2015

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST THROUGH
TONIGHT AS A FRONTAL BOUNDARY STALLS OUT ACROSS THE OHIO VALLEY.
SOME OF THE THUNDERSTORMS WILL CONTAIN HEAVY RAIN...RESULTING IN
THE POSSIBILITY FOR LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL SHOWERS AND THUNDERSTORMS MAY LEAD TO LOCALIZED FLOODING
ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>062-
070-081100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
346 PM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST INTO
TONIGHT AS A FRONTAL BOUNDARY STALLS OUT ACROSS THE OHIO VALLEY.
SOME OF THE THUNDERSTORMS WILL CONTAIN HEAVY RAIN THROUGH THIS
EVENING...RESULTING IN THE POSSIBILITY FOR LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OCCASIONAL SHOWERS AND THUNDERSTORMS MAY LEAD TO LOCALIZED FLOODING
ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 2:46 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT TUE JUL 7 2015

OHZ054-055-072015-
FRANKLIN OH-MADISON OH-
346 PM EDT TUE JUL 7 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND WESTERN
FRANKLIN COUNTIES THROUGH 415 PM EDT...

AT 344 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MADISON
LAKE...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAINFALL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WEST JEFFERSON...GROVE CITY...HILLIARD...UPPER ARLINGTON...
BIG PLAIN...LILLY CHAPEL...WRIGHTSVILLE...HARRISBURG...
GEORGESVILLE...DARBYDALE...LAKE DARBY...URBANCREST AND AMITY.

LAT...LON 3981 8318 3981 8324 3977 8325 3977 8337
      3989 8350 3996 8346 4007 8325 4005 8306
      3989 8300

HATZOS
Special weather statement, Jul 7, 3:10 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT TUE JUL 7 2015

OHZ046-055-056-065-072045-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-
410 PM EDT TUE JUL 7 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LICKING...
NORTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHEASTERN
DELAWARE COUNTIES THROUGH 445 PM EDT...

AT 408 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM HILLIARD TO CANAL WINCHESTER...MOVING NORTHEAST AT 35
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
PICKERINGTON...DUBLIN...REYNOLDSBURG...GAHANNA...
POWELL...POLARIS...UPPER ARLINGTON...ETNA...BEXLEY...
WHITEHALL...PATASKALA...NEW ALBANY...BALTIMORE...
WORTHINGTON...EASTON...WESTERVILLE AND KIRKERSVILE.

LAT...LON 3972 8270 4004 8323 4023 8303 4022 8276
      3999 8245

HATZOS
Local storm report, Jul 7, 3:34 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       1 W CELINA              40.55N 84.58W
07/07/2015  M1.43 INCH       MERCER             OH   EMERGENCY MNGR

&&

HATZOS
Special weather statement, Jul 7, 4:06 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT TUE JUL 7 2015

OHZ056-072130-
LICKING OH-
506 PM EDT TUE JUL 7 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LICKING
COUNTY THROUGH 530 PM EDT...

AT 505 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM US ROUTE 62 AT STATE ROUTE 661 TO TOBOSO...MOVING
NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LICKING COUNTY...INCLUDING PURITY AND FALLSBURG.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3997 8219 4027 8265 4027 8248 4025 8247
      4024 8219 4024 8218
Special weather statement, Jul 7, 4:10 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT TUE JUL 7 2015

KYZ096>099-072145-
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-
510 PM EDT TUE JUL 7 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BRACKEN...
ROBERTSON...SOUTHEASTERN PENDLETON AND MASON COUNTIES THROUGH 545 PM
EDT...

AT 507 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BROWNING CORNER TO 14 MILES SOUTH OF BLUE LICKS
BATTLEFIELD...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT OLIVET...
BROOKSVILLE AND MAYSVILLE.

ALSO...MILFORD...SANTA FE...PETRA...PIQUA...BLUE LICKS BATTLEFIELD...
MITCHELLS MILL...HITTVILLE...POWERSVILLE...BURIKA AND ABIGAIL ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3848 8417 3853 8419 3855 8417 3855 8421
      3858 8421 3857 8429 3865 8434 3875 8385
      3872 8384 3870 8379 3865 8377 3863 8365
      3860 8362 3852 8364 3845 8385 3848 8393
      3842 8400
Special weather statement, Jul 7, 4:43 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT TUE JUL 7 2015

KYZ099-100-OHZ079-081-088-072215-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-SCIOTO OH-
543 PM EDT TUE JUL 7 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCIOTO...
EXTREME SOUTHEASTERN BROWN...SOUTHERN ADAMS...MASON AND LEWIS
COUNTIES THROUGH 615 PM EDT...

AT 541 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WASHINGTON TO PETERSVILLE TO 13 MILES SOUTHWEST OF
HARRIS...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO...
MANCHESTER...HEAD OF GRASSY AND VANCEBURG.

ALSO...ORANGEBURG...EPWORTH...BRADYSVILLE...RECTORVILLE...
PETERSVILLE...TRINITY...GLEN SPRINGS...HARRIS...RIBOLT AND HERRON
HILL ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3833 8337 3839 8341 3838 8345 3840 8348
      3842 8357 3849 8360 3852 8364 3849 8374
      3869 8395 3873 8303 3859 8307 3849 8318
      3842 8323 3834 8322 3832 8327 3833 8332
      3831 8333

The radar

The Cincinnati radar (KILN), 100 km away, was scanning. The volume nearest the first event began at 22:13 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Scioto

When
July 7, 5:13 PM EST to 5:15 PM EST
Where
Scioto County, 0.54 mi E of Buena Vista
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
38.630, -83.260

A large tree was downed onto US Route 52, completely blocking the road.

Thunderstorm Wind, Scioto

When
July 7, 6:01 PM EST to 6:03 PM EST
Where
Scioto County, 5.54 mi NNW of Pools Corners
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
38.954, -82.890

Trees and power lines were downed at White Gravel and Dewey Roads.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2015Every state in 2015This day in weather historyWarnings in Ohio, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 579860, 579865.